# SDR DXTA2025110705587

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 1,703 hours, 1,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH JUST THE APU RUNNING AND THE MAIN DOOR OPEN, SMOKE STARTED TO FILL THE COCKPIT AND CABIN.  THIS WAS  JUST AFTER THE DRY MOTORING PROCEDURE.   PERFORMED ENGINE STARTS USING HUFFER CART. OPS CHECK GOOD. IAW AMM 80-11-00.
